# SDR DALA2020022001290

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION UNDER NUTPLATES ON LOWER FLOOR BEAM UPPER CHORD AT 1197 RBL 3,8,17,34 AND 36. REPLACED PLATE. (LP 1496373)
